X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
特征函数 (440) 440
特征提取 (137) 137
核函数 (103) 103
特征值 (74) 74
结构特征 (64) 64
支持向量机 (58) 58
特征选择 (51) 51
特征方程 (49) 49
特征 (37) 37
图象特征 (36) 36
特征空间 (34) 34
函数 (32) 32
二次函数 (30) 30
应用 (30) 30
隶属函数 (30) 30
几何特征 (26) 26
特征参数 (25) 25
特征向量 (25) 25
physics, multidisciplinary (24) 24
函数关系 (24) 24
数字特征 (24) 24
随机变量 (24) 24
分布函数 (23) 23
图像特征 (23) 23
故障诊断 (23) 23
构造函数 (23) 23
目标函数 (23) 23
mathematical analysis (22) 22
人脸识别 (22) 22
径向基函数 (22) 22
文本分类 (22) 22
高中数学 (22) 22
径向基函数神经网络 (21) 21
数学问题 (21) 21
mathematics (20) 20
函数解析式 (19) 19
单调性 (19) 19
特征函数展开法 (19) 19
数形结合 (18) 18
矩量法 (18) 18
传递函数 (17) 17
函数模型 (17) 17
特征根 (17) 17
特征点 (17) 17
评价函数 (17) 17
上界 (16) 16
亚纯函数 (16) 16
函数图象 (16) 16
小波变换 (16) 16
模式识别 (16) 16
特征和 (16) 16
l-函数 (15) 15
函数性质 (15) 15
特征基函数法 (15) 15
高考 (15) 15
函数图像 (14) 14
函数问题 (14) 14
抽象函数问题 (14) 14
母函数 (14) 14
eigenfunctions (13) 13
不等式 (13) 13
中学数学 (13) 13
估计 (13) 13
最值问题 (13) 13
特征抽取 (13) 13
通项公式 (13) 13
遗传算法 (13) 13
mathematics, applied (12) 12
函数思想 (12) 12
分布特征 (12) 12
微分方程 (12) 12
特征多项式 (12) 12
神经网络 (12) 12
能量函数 (12) 12
证明不等式 (12) 12
主成分分析 (11) 11
利用 (11) 11
小波分析 (11) 11
性质 (11) 11
抽象函数 (11) 11
正态分布 (11) 11
窗函数 (11) 11
经验模态分解 (11) 11
隶属度函数 (11) 11
函数概念 (10) 10
图像处理 (10) 10
定义域 (10) 10
导数 (10) 10
数学特征 (10) 10
电磁散射 (10) 10
解析式 (10) 10
解题 (10) 10
解题策略 (10) 10
适应度函数 (10) 10
applications of mathematics (9) 9
dirichlet (9) 9
mechanics (9) 9
代数体函数 (9) 9
函数方程 (9) 9
分类讨论 (9) 9
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


理论物理通讯:英文版, ISSN 0253-6102, 2016, Volume 65, Issue 1, pp. 66 - 72
Journal Article
中国科学:物理学、力学、天文学英文版, ISSN 1674-7348, 2016, Issue 2, pp. 49 - 56
The generation mechanism of the first arrivals in the cased boreholes for the poorly bonded conditions is investigated. Based on the analyses of the Riemann... 
速度频散 | 特征函数 | 曲面结构 | 套管井 | 泄漏模式 | 测井评价方法 | 激发光谱 | 频率范围
Journal Article
系统科学与复杂性:英文版, ISSN 1009-6124, 2013, Volume 26, Issue 3, pp. 483 - 488
In this note, the Payne's conjecture from convex domains to concave domains is generalized. It is shown that the nodal line N of the second eigenfunction of... 
特征函数 | OVER | 节线 | Laplace | 拉普拉斯 | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Eigenfunction | eigenvalue | Laplacian
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2016, Volume 59, Issue 9, pp. 1769 - 1794
Journal Article
数学学报:英文版, ISSN 1439-8516, 2015, Volume 31, Issue 2, pp. 319 - 330
In this paper, we generalize the conception of characteristic function in toric topology and construct many new smooth manifolds by using it. As an... 
特征函数 | 拓扑结构 | 多边形 | 阀组 | 瞬间 | 歧管 | 光滑流形 | 分类 | 57S25 | 90C10 | Simple convex polytope | Mathematics, general | Mathematics | moment-angle manifolds | characteristic function | MATHEMATICS | MATHEMATICS, APPLIED | Studies | Topological manifolds | Mathematical analysis | Polygons | Functions (mathematics) | Manifolds | Construction | Theorems | Quotients | Classification | Topology
Journal Article
数学学报:英文版, ISSN 1439-8516, 2013, Volume 29, Issue 10, pp. 1997 - 2012
Let fk(n) be the characteristic function of n with Ω(n) = k, and T k(x,α)=∑n≤xfk(n)e(nα).The main purpose of this paper is to establish a Bombieri-type... 
和定理 | 特征函数 | 哥德巴赫 | 零点密度估计 | 赫胥黎 | 中值定理 | L-函数 | 狄利克雷 | Mathematics, general | Mathematics | 11L07 | Huxley-Hooley contour | Zero-density estimate | Bombieri-type theorem | MATHEMATICS | MATHEMATICS, APPLIED | Studies | Economic models | Theorems | Economic theory | Functions (mathematics) | Shape | Mathematical analysis | Estimates | Expansion | Sums
Journal Article
中国科学:物理学、力学、天文学英文版, ISSN 1674-7348, 2011, Volume 54, Issue 10, pp. 1839 - 1846
This paper focuses on the stability testing of fractional-delay systems. It begins with a brief introduction of a recently reportedalgorithm, a detailed... 
特征函数 | 算法 | 集成测试 | 负实部 | 时滞系统 | 稳定性测试 | 应用程序 | 标准分数 | fractional-order derivative | stability test | time delay | Physics, general | characteristic root | Physics | Astronomy, Observations and Techniques | Classical Continuum Physics | PHYSICS, MULTIDISCIPLINARY | Algorithms
Journal Article
理论物理通讯:英文版, ISSN 0253-6102, 2011, Volume 55, Issue 6, pp. 965 - 968
The shape invariant symmetry of the Trigonometric Rosen-Morse and Eckart potentials has been studied through realization of so(3) and so(2, 1) Lie algebras... 
特征函数 | 卡特 | 三角函数 | 免费 | 连续谱 | 形状不变性 | 粒子谱 | 莫尔斯 | Trigonometric Rosen-Morse and Eckart potentials | supersymmetric quantum mechanics | shape invariant symmetry | so(2,1) | COULOMB | POSCHL-TELLER | PHYSICS, MULTIDISCIPLINARY | SHAPE INVARIANCE | SOLVABLE POTENTIALS | OSCILLATORS | ALGEBRAIC TREATMENT | LADDER OPERATORS
Journal Article
中国物理:英文版, ISSN 1674-1056, 2010, Volume 19, Issue 1, pp. 100 - 103
Journal Article
水动力学研究与进展:英文版, ISSN 1001-6058, 2009, Volume 21, Issue 4, pp. 526 - 530
Journal Article
理论物理通讯:英文版, ISSN 0253-6102, 2009, Volume 51, Issue 3, pp. 397 - 406
We investigate the quasi-exact solutions of the Schrodinger wave equation for two-dimensional non-hermitian complex Hamiltonian systems within the frame work... 
特征函数 | 二维 | 第一激发态 | Hamilton系统 | 电位 | 波动方程 | 特征光谱 | 薛定谔方程
Journal Article
by LU Jun
自然科学进展:英文版, ISSN 1002-0071, 2007, Volume 17, Issue 2, pp. 144 - 149
The rigorous solutions of the stationary Schroedinger equation for hydrogen atom are solved with the wave-mechanics method within the framework of the quantum... 
特征函数 | 氢原子 | 量子 | 拓扑空间 | 波动力学 | Projection transformation | Quantum phase space | Hydrogen atom | REPRESENTATION | projection transformation | quantum phase space | hydrogen atom | MATERIALS SCIENCE, MULTIDISCIPLINARY
Journal Article
China Ocean Engineering, ISSN 0890-5487, 06/2005, Volume 19, Issue 2, pp. 195 - 204
An analytical method is developed for the study of the wave defending effects of the V-type bottom-mounted breakwater. The breakwater is assumed to be rigid,... 
Eigenfunction expansion | V-type breakwater | Wave diffraction | Velocity potential | velocity potential | ENGINEERING, CIVIL | ENGINEERING, OCEAN | wave diffraction | eigenfunction expansion | DIFFRACTION | WATER RESOURCES | PROPAGATION | ENGINEERING, MECHANICAL
Journal Article
Journal of Harbin Institute of Technology (New Series), ISSN 1005-9113, 02/2006, Volume 13, Issue 1, pp. 23 - 26
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2003, Volume 23, Issue 3, pp. 426 - 432
Kahane has studied the value distribution of the Gauss-Taylor series ∞↑∑n=0 anXnz^n,where {Xn} is a complex Gauss sequence and ∞↑∑n=1|an|^2 =∞. In this paper,... 
Picard点 | 特征函数 | 例外值 | 随机Dirichlet级数 | 右半平面 | Gauss随机变量 | 值分布 | Steinhaus随机变量
Journal Article
应用数学和力学:英文版, ISSN 0253-4827, 2003, Volume 24, Issue 5, pp. 568 - 575
Journal Article
Chinese Annals of Mathematics. Series B, ISSN 0252-9599, 2002, Volume 23, Issue 4, pp. 519 - 530
The Nagumo equation u(t)=Deltau+bu(u-a)(1-u), t>0 is investigated with initial data and zero Neumann boundary conditions on post-critically finite (p.c.f.)... 
Fractal set | Strong (Weak) solution | Spectral dimension | Sobolev-type inequality | BROWNIAN-MOTION | MATHEMATICS | fractal set | DIFFUSION-EQUATIONS | spectral dimension | strong (weak) solution | SIERPINSKI GASKET
Journal Article
by YU Hang
中国科学:F辑英文版, ISSN 1009-2757, 2009, Volume 52, Issue 11, pp. 2127 - 2132
In the paper, the null interior controllability for a fourth order parabolic equation is obtained. The method is based on Lebeau-Rabbiano inequality which is a... 
可控性 | 特征函数 | 四阶抛物型方程 | 拉普拉斯 | BOUNDARY CONTROLLABILITY | Lebeau-Rabbiano inequality | HEAT-EQUATION | COMPUTER SCIENCE, INFORMATION SYSTEMS | SYSTEMS | null controllability | fourth order parabolic equations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.